# SDR 04FDEA00818

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG RIGHT REVERSER COWL OF TRANSLATING COWL MOST UPPER TRACK END FOUND WITH CRACK. NR 3 ENG RT REVERSER TRANSLATING COWL REMOVED AS PER AMM 78-31-16-4.   REPAIRED AS PER FAA 8130-3/FA2004/0118, & REINSTALLED AS PER AMM 78-31-16-4.
